# SDR ASOA2014012109787

- Difficulty date: January 3, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,113 hours, 9,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK BS 349-485 CORRODED.  R & R SEAT TRACK IAW SRM 53-00-49-000-801-A07 AND 53-00-49-400-801-A07.
